# SDR DALA2022090906022

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DTE, ER/A 601648-14AD; FUSELAGE / BULKHEAD / OUTER CHORD / FWD, NOSE WHEEL WELL / STA. 263 AT RBL 27 / CORROSION. CORRECTIVE ACTION: REF ERA 601648-14AD. (2396852)
